# SDR ASAA2019010627669

- Difficulty date: January 6, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 12,650 hours, 4,233 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 25499
- Condition: Failed
- Location: Ac Bay
- Part time: 12,675 hours, 4,240 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L PACK LT ON RECALL. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST REF AMM 21-61-00 SHOWS "THIS PACK TCV". REMOVED & REPLACED LT TEMP CONTROL VALVE PER AMM 21-51-10 OPS CHK GOOD. PERFORMED BITE PROCEDURE PER AMM 21-61-00 NO FAULTS FOUND.
